Justinerosexx

151d

Anyone experience brain zaps? I always get them when coming off an antidepressant. When I move my eyes side to side it feels like the inside
Of my eye balls are shivering if that makes sense. Super uncomfortable…what can I do to make myself more comfortable?

Clonazepam

Desvenlafaxine

Fluvoxamine

Anxiety (Including GAD)

View all
  • j_Bug

    151d

    I haven't had this myself, but from what I've heard it's fairly common. the only advice I've really heard is just to not move your eyes like that though, which I imagine doesn't feel super helpful lol

  • SpaceCat2000

    151d

    Very common! Make sure you’re weening off the medication slowly to reduce this

  • SmileySnail

    150d

    Do you come off of antidepressants often? I've only done it once - never really went on and off again

    • SmileySnail

      150d

      I suppose I never tried a bunch of them for a long time though, it was always pretty easy to tell if one didn't agree with me (serotonin syndrome) so once I found one I could stay on I never tried any others

  • Adriana777

    150d

    Yes! I could not figure out how to describe them. To me it feels like someone is shoving my head forcefully in one direction and there’s a Whoosh sound in my ear

    • Justinerosexx

      150d

      the whooshing is a good way to describe it

  • RavenJord

    150d

    I get brain zaps, but it usually happens before a seizure (non epileptic) so I don't know if that really helps. All I know is brain zaps suck and when I try to explain the feeling no one else around me understands. All they know is when I feel jolty is time to get me to a safe place 😂

  • Moomoo72

    150d

    I got them when I came off Lexapro. It also made me feel like....a ghost kind of. Like I wasn't a full person, but sort of transparent and not completely physically here. It was a very strange and uncomfortable sensation. Thankfully the withdrawal symptoms were gone within 2-3 weeks, but I just had to endure them until then.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.